# SDR AU981461

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EFT MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR FAULTY.
